# SDR SIMA200827301

- Difficulty date: September 26, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Engine: Rroyce AE3007A13
- Engine time: 14,871 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3540 DURING CLIMB OUT AT APPROX FL180 CREW DETECTED SMOKE IN THE COCKPIT FOLLOWED BY A LAV SMOKE INDICATION.  CREW CONFIRMATION SMOKE IN THE CABIN.  CREW THEN NOTICED A LOW OIL QUANTITY ON THE NR 1 ENG (3QTS) AND COMPLETED A PRECAUTIONARY ENGINE SHUT DOWN.  THE SMOKE AND SMOKE INDICATION DISSIPATED.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. C/A R&R LT ENGINE.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
